Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dark bumps all over body, constant scratching. Steroid creams not helping. Cure?

HI, my mother who is african american has had a skin problem for the last 10 years. There has been no diagnosis. She has been prescibed steroid creams and has tired many products on the market. She has dark bumps which have gotten bigger in size over time all over her body including her face. She is constantly scratching her skin. I now feel there might be something she is not being honest about possibly drug use, because she is young and in shape I am not sure what this skin ailment might be.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hye! Your mother seems to suffer from prurigo nodularis. Consult competent dermatologist for diagnosis and perfect treatment. Antihitaminic, steroids in tappering dose, application of steroid or tacrolimus may help her.... Ok
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor